< Back to previous page

Publication

Characterizing and computing weight-equitable partitions of graphs

Journal Contribution - Journal Article

Weight-equitable partitions of graphs, which are a natural extension of the well-known equitable partitions, have been shown to be a powerful tool to weaken the regularity assumption in several classic eigenvalue bounds. In this work we aim to further our algebraic and computational understanding of weight-equitable partitions. We do so by showing several spectral properties and algebraic characterizations, and by providing a method to find coarse weight-equitable partitions.

Journal: Linear Algebra & its Applications
ISSN: 0024-3795
Volume: 645
Pages: 30-51
Number of pages: 22
Publication year:2022
Accessibility:Open